# SDR 2006UALA01714

- Difficulty date: September 3, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 32,662 hours, 4,113 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT LEFT OVERWING FAIRING, RT OVERWING, ROWS 16 AND 17 CEILING.  RELAMPED EMERGENCY LIGHTS, CHECKS NORMAL.
